| Model Number |
GIF-EZ1500 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the gastrointestinal videoscope for a separate issue.During the initial evaluation of the device, white residue was observed in the air/water channel and the air/water cylinder.There was no patient involvement.
Additional Manufacturer Narrative
Date of event is unknown, additional information will be provided if available.Based on the final investigation of the device, the initial evaluation findings were confirmed.Based on the results of the investigation, the identity of the foreign material and a definitive root cause of the foreign material remaining in the device could not be determined.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.